# SDR DALA2023101808559

- Difficulty date: October 16, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 88,501 hours, 16,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1808 LOWE LOBE CREW REST ASSY EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: REPLACED PWR SUPPLY AND BATTERY PACK PER B767-400 AMM 33-51. ALL CK OK. (9988660)
